# SDR ASAA2013080995770

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 64,278 hours, 40,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 6552873159
- Part serial: 002219
- Condition: Lack Of Lube
- Location: L2 Door
- Part time: 64,278 hours, 40,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS STICKY.  ACFT GROUNDED.  LUBE L2 DOOR ROLLERS REF MM 12-25-11 AND OPS CK AFT L2 DOOR CK GOOD REF MM 52-13-00.
